Journal article icon

Journal article

On stability of weak Navier–Stokes solutions with large L 3,∞ initial data

Abstract:

We consider the Cauchy problem for the Navier–Stokes equation in ℝ3×]0,∞[ with the initial datum (Formula presented.), a critical space containing nontrivial (−1)−homogeneous fields. For small (Formula presented.) one can get global well-posedness by perturbation theory. When (Formula presented.) is not small, the perturbation theory no longer applies and, very likely, the local-in-time well-posedness and uniqueness fails. One can still develop a good theory of weak solutions with the followi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1080/03605302.2018.1449219

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
Publisher:
Taylor and Francis Publisher's website
Journal:
Communications in Partial Differential Equations Journal website
Volume:
43
Issue:
4
Pages:
628-651
Publication date:
2018-05-07
Acceptance date:
2017-10-21
DOI:
EISSN:
1532-4133
ISSN:
0360-5302
Source identifiers:
853764
Keywords:
Pubs id:
pubs:853764
UUID:
uuid:5499bc63-6a40-4848-9950-f13a277e6052
Local pid:
pubs:853764
Deposit date:
2018-07-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP